# SDR CALA2013122793978

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 70,891 hours, 26,162 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK UNDER RT WING NEAR FLAP TRACK OTBD OF ENG.  FOUND NR 9 SPOILER LINE LOOSE. SECURED LINE THEN PRESSURIZED & LEAK STOPPED.
